... diagnostic,"choreostenosis".He was perscribed haldoperidol to reverse effect of movements, but still after two months I have seen little emprovement. should the Dr. discontinue this med?
Hello martynowsbest. I know Tardive Dyskenisia and the drug Haldoperidol. Not familiar with the diagnosis "Choreostenosis" If he is not responding to the drug, then either an increase (if possible) or possibly a decrease might be tried. (I am not a doctor) Best of wishes to you, pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Oct 2009 • 2 answers
Posted 4 Feb 2012 • 10 answers
Tardive Dyskinesia - Back in Jan there was a member name anyhelpwilldo who asked about tetrabenazine
Posted 17 Mar 2012 • 1 answer
Tardive Dyskinesia - My friend has tardive dyskenisia and dystonia from Reglan and I wanted to know?
Posted 27 Jan 2013 • 1 answer
Posted 6 Jul 2015 • 1 answer